# SDR DALA2025070104948

- Difficulty date: July 1, 2025
- Submitted: July 1, 2025
- Operation: Air carrier
- Aircraft: N6711M
- Make and model: Boeing 757232
- Aircraft serial: 30483
- Aircraft time: 77,106 hours, 30,100 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Repair
- Condition: Corroded
- Location: Stringer
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6711 CORROSION ON PREVIOUS STRINGER REPAIR AT RBL 16 STA 1510 AT AFT CARGO COMPARTMENT.   CORROSION LEVEL 2, STRINGER AT RBL 16 STA 1510 AT AFT CARGO COMPARTMENT WAS REPAIRED PER B757-200 SRM 53-00-53-2R PROCEDURE 1 REPAIR 1. (1056161)
